# SDR AWXA960198

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGAPW
- Make and model: Boeing 737275
- Aircraft serial: 20922
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 678
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3802 - DURING ROUTINE SCHEDULED C-7 MAINTENANCE CHECK, FOUND CRACK ON FLOOR BEAM BS 678, RBL 25, WL 205.  REMOVED CRACKED DOUBLER BS 678, RBL 25, WL 205.  FABRICATED NEW DOUBLER, ALODINED AND PRIMED.  INSTALLED NEW DOUBLE ONTO AIRCRAFT.  ALL WORK DONE IAW SERVICE BULLETIN 737-57-1139.  (M)

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-57-1139](https://openairdocs.org/service-documents/boeing/sb-737-57-1139.md). Cited as "SERVICE BULLETIN 737-57-1139"
